MAUDE Adverse Event Report: MEDTRONIC IRELAND FLEXCATH CONTOUR¿ STEERABLE SHEATH; CATHETER, STEERABLE

MEDTRONIC IRELAND FLEXCATH CONTOUR¿ STEERABLE SHEATH; CATHETER, STEERABLE
Model Number 10FCC13
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 12/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: product id: pscc100 product type: catheter.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that post-operatively after a pulsed field ablation procedure, the patient experienced puncture site rebleeding at the vascular access site.Recompression of the wound was performed, and re-suturing was conducted.A pressure dressing was applied and later removed.The patient recovered and the event resolved.The case was completed with pulsed field ablation.No patient complications have been reported as a result of this event.

Brand Name
FLEXCATH CONTOUR¿ STEERABLE SHEATH
Common Device Name
CATHETER, STEERABLE
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24332489
Report Number9612164-2026-00809
Device Sequence Number20036910
Product Code DRA
UDI-Device Identifier00763000659080
UDI-Public(01)00763000659080(17)270814(10)0012967902(20)01
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K232321
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10FCC13
Device Catalogue Number10FCC13
Device Lot Number0012967902
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Initial Report FDA Received Date02/13/2026
Date Device Manufactured08/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale
Patient Weight63 KG